# SDR SWAA2025051441158

- Difficulty date: April 16, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER CRACKED AT BS 663<[01] R/H VAPOR BARRIER CRACK AT BS 663 WAS REPAIRED IAW SRM 51-70-04-2R-10;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
